# SDR SWAA2020042035247

- Difficulty date: March 31, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Bolt
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/H PRIMARY ATTACH POINT BOLT IS WORN / REPLACED VERTICAL STAB 44 PRIMARY ATTACH BOLT; INSTALLATION OF BOLT TO BE ACCOMPLISHED ON CUSTOMER CARD # 753-480-00-00 REV 1
